×

zbMATH — the first resource for mathematics

On the integrability of functions defined by trigonometrical series. (English) Zbl 0071.06002

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Boas, R. P.: Integrability of trigonometric series (III). Quat. J. Math. (Oxford) (2)3 217-221 (1952). · Zbl 0046.29604
[2] Hardy, G. H., andJ. E. Littlewood Some new properties of Fourier constants. Math. Annalen97, 159-209 (1926) · JFM 52.0267.01
[3] Hardy, G. H., andJ. E. Littlewood Some new properties of Fourier constants. J. London Math. Soc.6, 3-9 (1931). · Zbl 0001.13504
[4] Heywood, P.: On the integrability of functions defined by trigonometric series. (I) Quart. J. Math. (Oxford) (5)17, 71-76 (1954); (II) ibid. (6)21, 77-79 (1955). · Zbl 0056.06105
[5] Zygmund, A. Trigonometrical Series (Warszawa-Lw?w, 1935). · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.